MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM
Model Number TRUEMETRIX
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Codes Headache (1880); Polydipsia (2604)
Date of Event 04/23/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(manufacturer narrative = t, corrected data = f) (b)(4).Product not yet returned for evaluation.Most likely underlying root cause: mlc-58-user had an inaccurate reference: self: the person is using themselves as the reference or how they feel at the time they run the blood test.Test strip (b)(4).Note: manufacturer contacted customer on 4/24/2018 in a follow-up call in order to ensure the customer's condition since the initial call; customer's condition had not improved and she stated she had a headache and frequent thirst.Customer did not have any medical intervention since the last call.Customer stated she was going to call her doctor.After several attempts manufacturer contacted customer on 5/1/2018 in a follow-up call in order to ensure the customer's condition since the initial call; customer condition improved.No symptoms or medical attention reported since the original call.Customer satisfied with the replacement product.
 
Event or Problem Description
Consumer reported complaint for high blood glucose test results.The customer is concerned with tests results from non-fasting result obtained of 195 mg/dl.The customer's expected non-fasting blood glucose test result range is 95 - 131 mg/dl; expected fasting blood glucose test result range is 70 - 90 mg/dl.Customer was not concerned with erratic results.At the time of the call, the customer reported symptom of excessive thirst.Customer stated she had felt that way for some time and that she has been in communication with her doctor about it.Medical attention was not needed at the time of the call.During the call on (b)(6) 2018, a back to back blood test was performed by the customer fasting and produced test results of 198 mg/dl and 114 mg/dl using truemetrix meter.The product is stored according to specification in a walk in closet.The test strip lot manufacturer's expiration date is 05/31/2019 and open vial date is (b)(6) 2018.Customer had two vials of the same lot number of test strips and customer stated she had obtained high results with both vials.The meter memory was reviewed for previous test result history: (b)(6).

Brand Name
TRUEMETRIX
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7521983
Report Number1000113657-2018-00558
Device Sequence Number1176264
Product Code NBW
UDI-Device Identifier00050428275283
UDI-Public(01)00050428275283
Combination Product (Y/N)N
Initial Reporter StateCA
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 05/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/31/2019
Device Model NumberTRUEMETRIX
Device Catalogue NumberRE4H01-81
Device Lot NumberMU2700
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2018
Initial Report FDA Received Date05/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1